Table of Contents
Journal of Discrete Mathematics
Volume 2014 (2014), Article ID 482635, 4 pages
http://dx.doi.org/10.1155/2014/482635
Research Article

On the Barycentric Labeling of Certain Graphs

Department of Mathematics, Yazd University, Yazd 89195-741, Iran

Received 6 September 2014; Accepted 29 October 2014; Published 16 November 2014

Academic Editor: Wai Chee Shiu

Copyright © 2014 Saeid Alikhani and Zeynab Amirzadeh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Saeid Alikhani and Zeynab Amirzadeh, “On the Barycentric Labeling of Certain Graphs,” Journal of Discrete Mathematics, vol. 2014, Article ID 482635, 4 pages, 2014. doi:10.1155/2014/482635